Clinical ophthalmology (Auckland, N.Z.) · 2009
Massive choroidal hemorrhage after intravitreal administration of bevacizumab (Avastin) for AMD followed by controlateral sympathetic ophthalmia.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Brouzas Dimitrios, Koutsandrea Chryssanthi, Moschos Marilita, Papadimitriou Spiros, Ladas Ioannis, Apostolopoulos Michael
Аннотация
PURPOSE: To report a severe ocular complication initiated ten days after intravitreal administration of bevacizumab (Avastin((R))), in a patient with exudative age-related macular degeneration (AMD).
PATIENTS AND METHOD: Case report.
RESULTS: Ten days after intravitreal injection of 1.25 mg Avastin((R)), the patient manifested acute loss of vision with excruciating pain. An extensive choroidal detachment was evident in close contact with the lens, which necessitated an emergency sclerotomy with reconstruction of the anterior chamber. Four months later, the eye proceeded to phthisis bulbi. Five months after the injection, the patient complained of mild pain, photophobia, and visual acuity deterioration from the fellow eye. The diagnosis of sympathetic ophthalmia was suggested and treated with intravitreal injections of triamcinolone acetonide every three months with good response, complicated by elevation of intraocular pressure which we managed with Ahmet valve implantation.
CONCLUSION: Serious ocular complications after intravitreal of Avastin((R)) can not be excluded, including massive choroidal hemorrhage and sympathetic ophthalmia of the fellow eye.
PATIENTS AND METHOD: Case report.
RESULTS: Ten days after intravitreal injection of 1.25 mg Avastin((R)), the patient manifested acute loss of vision with excruciating pain. An extensive choroidal detachment was evident in close contact with the lens, which necessitated an emergency sclerotomy with reconstruction of the anterior chamber. Four months later, the eye proceeded to phthisis bulbi. Five months after the injection, the patient complained of mild pain, photophobia, and visual acuity deterioration from the fellow eye. The diagnosis of sympathetic ophthalmia was suggested and treated with intravitreal injections of triamcinolone acetonide every three months with good response, complicated by elevation of intraocular pressure which we managed with Ahmet valve implantation.
CONCLUSION: Serious ocular complications after intravitreal of Avastin((R)) can not be excluded, including massive choroidal hemorrhage and sympathetic ophthalmia of the fellow eye.